# SDR 2005UALA00413

- Difficulty date: May 6, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 37,390 hours, 13,279 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH RUDDER LIMITERS FAILED.  MAINTENANCE FOUND FAULT "AFS: FAC2-RTL ACTR 4CC". ELECTRONIC MODULE OF RUDDER TRAVEL LIMITATION UNIT (RTLU) WAS SUBSEQUENTLY REPLACED. OPERATIONAL CHECK WAS NORMAL.NO FURTHER ANOMALY WAS REPORTED.  SUBSEQUENT SHOP FINDING FOUND A SIDE BOARD BURNED. MULTIPLE INTERMITTENT FAILURES WERE FOUND ON THE B-SIDE BOARD OF THE ELECTRONIC MODULE.
